How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Hussey Your Own Question
Dr.Hussey
Dr.Hussey, Doctor
Category: Medical
Satisfied Customers: 2102
Experience:  MBBS, FCPS-1(R). Have been with patients of medicine all through my career
39815606
Type Your Medical Question Here...
Dr.Hussey is online now
A new question is answered every 9 seconds

Can you take dinintel with vitamins and how often can it be

Resolved Question:

Can you take dinintel with vitamins and how often can it be take? once or twice daily?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr.Hussey replied 6 years ago.
Hello!
Hope I would be of great help to you and will try my best to be up to your expectations .

Dinintel can be used with vitamisna nd it does not interact with vitamins. But this drug is not approved by FDA and is banned in USA.
It is taken as once daily or twice daily . It is available in 30 mg capsules .
I would not advise you to use this drug.

This conversation is open till the time you are satisfied. If you have any further questions, feel free to ask. I will be more than happy to help you out.

Best of luck...Take care.

Do click ACCEPT if you find the answer useful for you. In this way I will be rewarded for my work and time here for you. Clicking accept will not cost you anything. Bonus and positive feedback will be highly appreciated.
Dr.Hussey and 5 other Medical Specialists are ready to help you
Customer: replied 6 years ago.
What are the dangers of it as I am taking it already about 2 weeks now.
Expert:  Dr.Hussey replied 6 years ago.
There is little research available on this drug because it is banned.
It is a stimulant that causes a crash when the drug weans off.
Also serotonin is depleted in the body which affects the brain adversly.
it also causes the heart to pump vigorously which can cause problems if a person has any risk factor for heart or any aretery blckage in heart.

This conversation is open till the time you are satisfied. If you have any further questions, feel free to ask. I will be more than happy to help you out.

Best of luck...Take care.

Do click ACCEPT if you find the answer useful for you. In this way I will be rewarded for my work and time here for you. Clicking accept will not cost you anything. Bonus and positive feedback will be highly appreciated.